# SDR 96ZZZX4685

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D2514C
- Condition: Cracked
- Location: Mr Grbox
- Component: 369D25100505
- Stage of operation: IN
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

DISASSEMBLED MAIN ROTOR TRANSMISSION AFTER CHIP LIGHT.  FOUND THE FORWARD SUPPORT BEARING FOR THE TAIL ROTOR O/P SHAFT HAD A CRACKED INNER RACE AND THAT IT HAD FORCED THE SNAP RING OFF OF THE END OF THE SHAFT AND THEN THE INNER RACE GOUGED INTO THE COVER ASSEMBLY ABOUT .125 INCH DEEP.
